# SDR UALA2010031200842

- Difficulty date: March 12, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 75,065 hours, 12,225 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 667
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP 1 ON STATUS PAGE.  SAMC TEXT:  CYCLED B22 ON P11 AND PERFORMED FIRE TEST FAULT CLEARED.  CREW PUSHED POWER UP ON NR 2 ENG AND FAULT RE-APPEARED AND WENT AWAY WHEN BACK TO IDLE.  REPLACED M683 CARD LOOP 1.  RAN ENG, OPS CHECKS OKAY.  NO FAULTS NOTED.
